MAUDE Adverse Event Report: COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS

COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS
Catalog Number SK400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the device was received for evaluation.No ancillary devices or cine images from the procedure were received.The snare gold/tungsten hoop was received split at the hoop beak and the gold coil unwound.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use a microsnare to snare an 0.014" gladius wire running retrogradly from the foot in the mid distal right sfa.The lesion was described as a 3mm diameter, moderately calcified, moderately tortuous chronic total occlusion(cto).The device was prepped as per ifu with no issues identified.Multiple attempts were performed however they were all unsuccessful.When the snare was removed from the body it was noted that the loop was broken.The snare remained intact and no fragments were broken into the patient.An alternate snare was utilized and the procedure was completed.No patient injury was reported.

Brand Name
MICROSNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7420699
Report Number2183870-2018-00221
Device Sequence Number16155434
Product Code DQY
UDI-Device Identifier00821684005026
UDI-Public00821684005026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Catalogue NumberSK400
Device Lot NumberA530469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1